Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Charleston, SC
NWS Charleston, SC issued this red flag warning at Feb 17, 2007, 4:24 AM EST for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Feb 17, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2007, 4:24 AM EST (09:24 UTC)
- In effect from
- Feb 17, 2007, 12:00 PM EST
- Expired
- Feb 17, 2007, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 9.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KCHS 170924 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 424 AM EST SAT FEB 17 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-171700- /O.UPG.KCHS.FW.A.0001.070217T1700Z-070217T2300Z/ /O.NEW.KCHS.FW.W.0001.070217T1700Z-070217T2300Z/ /O.NEW.KCHS.FW.A.0002.070218T1700Z-070218T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 424 AM EST SAT FEB 17 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. MINIMUM HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON AS DRY HIGH PRESSURE SLOWLY WEAKENS ACROSS THE REGION. THESE VALUES COMBINED WITH WIND GUSTS OUT OF THE SOUTHWEST AS HIGH AS 25 TO 30 MPH AND LOW FUEL MOISTURE WILL RESULT IN AN ENHANCED FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON. A RED FLAG WARNING HAS THEREFORE BEEN ISSUED. SIMILAR CONDITIONS ARE EXPECTED FOR SUNDAY AFTERNOON WITH THE POTENTIAL FOR SLIGHTLY STRONGER WINDS. A FIRE WEATHER WATCH HAS THEREFORE BEEN ISSUED AND MAY BE UPGRADED TO A RED FLAG WARNING LATER THIS AFTERNOON OR TONIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$
3 follow-up statements
000 WWUS82 KCHS 171625 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1125 AM EST SAT FEB 17 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-172300- /O.CON.KCHS.FW.W.0001.070217T1700Z-070217T2300Z/ /O.CON.KCHS.FW.A.0002.070218T1700Z-070218T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1125 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON. MINIMUM HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON AS DRY HIGH PRESSURE SLOWLY WEAKENS ACROSS THE REGION. THESE VALUES COMBINED WITH WIND GUSTS OUT OF THE SOUTHWEST AS HIGH AS 25 TO POSSIBLY EVEN 30 MPH AND LOW FUEL MOISTURE WILL RESULT IN AN ENHANCED FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON. A RED FLAG WARNING HAS THEREFORE BEEN ISSUED. SIMILAR CONDITIONS ARE EXPECTED FOR SUNDAY AFTERNOON WITH THE POTENTIAL FOR SLIGHTLY STRONGER WINDS. A FIRE WEATHER WATCH HAS THEREFORE BEEN ISSUED AND MAY BE UPGRADED TO A RED FLAG WARNING LATER THIS AFTERNOON OR TONIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$
000 WWUS82 KCHS 172039 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 339 PM EST SAT FEB 17 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-172300- /O.UPG.KCHS.FW.A.0002.070218T1700Z-070218T2300Z/ /O.NEW.KCHS.FW.W.0002.070218T1700Z-070218T2300Z/ /O.CON.KCHS.FW.W.0001.000000T0000Z-070217T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 339 PM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM THIS AFTERNOON. THE FIRE WEATHER WATCH FOR SUNDAY AFTERNOON HAS BEEN UPGRADED TO A RED FLAG WARNING...AND IS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY. MINIMUM HUMIDITY VALUES WILL CONTINUE NEAR 20 OR 25 PERCENT THROUGH 6 PM EST THIS AFTERNOON...THEN INCREASE THIS EVENING AHEAD OF A COLD FRONT. THESE LOW HUMIDITY VALUES COMBINED WITH SOUTH AND SOUTHWEST WIND GUSTS TO AS HIGH AS NEAR 25 OR EVEN 30 MPH...AND LOW FUEL MOISTURE WILL RESULT IN AN ENHANCED FIRE DANGER ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. THEREFORE THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM. IN ADDITION...A RED FLAG WARNING IS NOW ALSO IN EFFECT FOR SUNDAY AFTERNOON. STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA DURING SUNDAY AS STRONG HIGH PRESSURE BUILDS INTO THE REGION. WIND GUSTS WILL REACH AT LEAST AS HIGH AS NEAR 30 MPH DURING SUNDAY AFTERNOON. THESE WINDS ALONG WITH CONTINUED LOW FUEL MOISTURE AND LOWEST HUMIDITY LEVELS DOWN NEAR 20 OR 25 PERCENT WILL AGAIN LEAD TO AN ENHANCED FIRE DANGER. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. WHILE HUMIDITY LEVELS WILL STILL BE LOW ON MONDAY...WINDS WILL BE SIGNIFICANTLY LIGHTER...THUS NO FIRE WEATHER WATCH OR RED FLAG WARNING IS ANTICIPATED AT THIS TIME. $$ 33
000 WWUS82 KCHS 172248 RFWCHS RED FLAG WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 548 PM EST SAT FEB 17 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-180200- /O.EXP.KCHS.FW.W.0001.000000T0000Z-070217T2300Z/ /O.CON.KCHS.FW.W.0002.070218T1700Z-070218T2300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 548 PM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... ...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON... THE RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE AS WINDS SUBSIDE AND HUMIDITY LEVELS INCREASE TOWARD DUSK. A RED FLAG WARNING IS IN EFFECT AGAIN SUNDAY AFTERNOON. STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA DURING SUNDAY AS STRONG HIGH PRESSURE BUILDS INTO THE REGION. WIND GUSTS WILL REACH AT LEAST AS HIGH AS NEAR 30 MPH DURING SUNDAY AFTERNOON. THESE WINDS ALONG WITH CONTINUED LOW FUEL MOISTURE AND LOWEST HUMIDITY LEVELS DOWN NEAR 20 OR 25 PERCENT WILL AGAIN LEAD TO AN ENHANCED FIRE DANGER. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. WHILE HUMIDITY LEVELS WILL STILL BE LOW ON MONDAY...WINDS WILL BE SIGNIFICANTLY LIGHTER...THUS NO FIRE WEATHER WATCH OR RED FLAG WARNING IS ANTICIPATED AT THIS TIME. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Feb 17, 3:22 AM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 17, 3:22 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
322 AM EST SAT FEB 17 2007
...INCREASED FIRE DANGER THIS AFTERNOON AND SUNDAY AFTERNOON...
.SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...IT WL BE A CHILLY START
TO THE MRNG WITH 3 AM TEMPS HAVING ALREADY FALLEN INTO THE MID-UPR
20S INLAND WITH UPR 20S-MID 30S CLOSER TO THE COAST. XPCT TEMPS TO
FALL ANOTHER 3-4 DEGS BEFORE SUNRISE. SO FAR THE COLDEST TEMPS HAVE
BEEN ACROSS INLAND DORCHESTER AND BERKELEY COUNTIES WHERE SEVERAL
MESONET SITES WERE DOWN AS LOW AS 20-23 DEGS AT LAST CHECK.
SFC HIGH PRES XTNDG NE OUT OF THE WRN GULF OF MEXICO WL QUICKLY
BREAK DOWN TDA AS A CLIPPER SYSTEM AND ITS ATTENDANT CDFNT APRCH
FROM THE W. CIRRUS STREAMING OUT AHEAD OF THIS SYSTEM WL BRUSH
MAINLY THE NRN PORTIONS OF THE FCST AREA THIS MRNG BUT BOTH THE
17/00Z GFS AND NAM ARE IN AGREEMENT IN KEEPING THE BULK OF THIS
CLOUD COVER N ACROSS NC AND NRN SC. IN FACT THE NAM-12 500MB RH
FIELDS ARE VERY WELL INITIALIZED WITH THE LATEST SATL TRENDS AND WL
BE FOLLOWED CLOSELY FOR OUR GRIDDED SKY FCSTS FOR TDA. MAV GUIDANCE
HAS EXHIBITED A WARM BIAS OVR THE PAST FEW DAYS AND LCL THICKNESSES
SCHEMES YIELD HIGHS SIMILAR THE COOLER MET GUIDANCE. WL THEREFORE
LWR TEMPS A DEG OR SO INLAND FM OUR PREVIOUS FCST BUT KEEP TEMPS
GENERALLY IN THE 53-55 DEG RANGE. AN INCRG PRES GRADIENT COUPLED
WITH A FAIRLY DEEP MIXING LYR WL PRODUCE GUSTY CONDITIONS. BUFKIT
MOMENTUM TRANSFER ALGORITHMS SUPPORT MAX WIND GUSTS IN THE 25-30 MPH
RANGE BY ERLY AFTN.
A CDFNT WL SWEEP FROM W-E ACROSS THE AREA TNGT AS THE SUPPORTING
SHORTWAVE DIGS ACROSS THE SE STATES. RADAR COMPOSITES ACROSS THE OH
AND TN VALLEYS SUGGEST THIS SYSTEM HAS ATTAINED SOME PRETTY DECENT
MOISTURE WITH SCATTERED RAIN AND SNOW SHOWERS BEING OBSERVED ACROSS
THAT AREA. XPCT THE DEEPEST MOISTURE TO BECOME BLOCKED THE HIGHER
TERRAIN OF THE SRN APPALACHIANS AS THE SYSTEM PROGRESSES E AND MODEL
FCST SOUNDINGS STILL SUGGEST THE SUB-CLOUD LYR WL REMAIN TOO DRY TO
SUPPORT MUCH IN THE WAY OF PCPN. A FEW SPRINKLES CAN NOT BE RULED
OUT ALONG AND AHEAD OF THE FNT...BUT MEASURABLE PCPN IS STILL NOT
XPCTD ATTM.
IT WL REMAIN CHILLY AND GUSTY FOR SUN AS HIGH PRES BEGINS TO BUILD
IN BEHIND THE DEPARTING CLIPPER SYSTEM. MODEST CAA COUPLED WITH A
5-7MB PRES GRADIENT ACROSS THE FCST AREA WL SUPPORT BREEZY
CONDITIONS WITH GUSTS AS HIGH AS 30-35 MPH POSSIBLE. TEMPS WL ONCE
AGAIN STRUGGLE TO REACH THE UPR 40S DESPITE NEAR FULL INSOLATION.
ANOTHER EXCELLENT RADIATIONAL SET UP APPEARS LIKELY FOR SUN NGT AS
THE CNTR OF BROAD HIGH PRES SETTLES INTO SRN GA. HARD FREEZE
CONDITIONS APPEAR LIKELY AGAIN WITH LOWS RANGING FROM THE LWR-MID
20S INLAND WITH MID-UPR 20S CLOSER TO THE COAST...XCPT LWR 30S AT
THE BEACHES.
&&
.MARINE...CONDS TO DETERIORATE RATHER QUICKLY THIS AFTN AND TNGT
ACRS THE WATERS AS A STRONG PRE-FRONTAL LLJ DEVELOPS WITHIN A DEEP
MIXING LAYER AND HELPS TO PUSH WINDS WELL INTO SCA RANGE FOR ALL
WATERS BY THIS EVE. ONLY QUESTION WILL BE CHAS HARBOR. AM NOT QUITE
CONVINCED SCA SPEEDS...EVEN GUSTS...WILL BE SEEN THROUGH THIS AFTN
AND TNGT SO HAVE OPTED TO DELAY ONSET OF SCA CONDS THERE BUT WILL
RUN WITH SOLID SCEC CONDS. FOR OTHER ZONES...SCA GUSTS WILL BE
EXPERIENCED IN THE NRN SC WATERS AND THE OUTER GA WATERS BY THIS
AFTN. WITH WINDS CONTINUING TO INCRS THIS EVE AND TNGT...SCA SPEEDS
WILL BE FELT ACRS ALL WATERS BY TNGT. STRONG MIXING WILL LIKELY
OCCUR WELL AWAY FROM SHORE...MAKING GALE FORCE GUSTS A VIABLE
POSSIBILITY FOR THE OUTER GA WATERS TNGT THROUGH TMRW. AM THINKING
MODEL SPEEDS ARE A BIT LOW GIVEN LONG OPEN FETCH AND DEEP MIXING SO
AFTER COLLAB WITH WFO JAX WILL GO AHEAD AND RAISE GALE WRNG FOR THE
OUTER GA WATERS. WAVE HEIGHTS DO NOT RESPOND QUITE AS WELL INTO SCA
CRITERIA DUE TO PARALLEL THEN OFFSHORE FETCH AS WINDS SHIFT FROM SW
TO NW WITH THE FROPA...GIVING ONLY THE OUTER GA WATERS A SHOT AT 6
FT WAVES. CONDS LOOK TO IMPROVE LATE SUN NIGHT INTO MON AS THE TIGHT
POST-FRONTAL PRES GRAD LESSENS AND HIGH PRES MOVES INTO THE WATERS.
NEXT FRONTAL SYSTEM LOOKS TO IMPACT THE WATERS WED...THUS MAKING FOR
SCA CONDS POSSIBLE AGAIN LATE TUE INTO WED AHEAD OF THE FRONT AND
CONTINUING INTO THU BEHIND THE FRONT.
&&
.AVIATION /06Z-06Z/...VFR CONDS TO PREVAIL TDA THROUGH TNGT BUT
CLOUDS WILL INCRS LATE THIS AFTN THROUGH THE OVERNIGHT HOURS. UPR
LVL SYSTEM WILL USHER IN A SFC FRONTAL BOUNDARY FOR LATE THIS
EVE...BUT DRY HIGH PRES AHEAD OF THIS FRONT WILL KEEP SKIES CLEAR
THROUGH MIDDAY. AS THE UPR LVL SYSTEM APPROACHES...UPR LVL CLOUDS
WILL STEADILY INCREASE THEN LOWER TO MIDLVL CIGS TNGT INTO TMRW MRNG
BUT REMAIN ABV 3K FT. DEEP MIXING WILL ALLOW FOR WINDS TO REACH ABV
12 KT BY LATE THIS MRNG INTO THIS AFTN. WINDS WILL SETTLE BACK DOWN
A BIT BY SUNSET BUT REMAIN ARND 10 KT THROUGH TNGT. GOING INTO TMRW
MRNG... A STRONG LLJ WILL DEVELOP IN PROXIMITY TO THE FRONTAL
BOUNDARY AND EVEN WITH SFC WINDS ARND 10 KT...WINDS ARND 2K FT WILL
REACH 30-35 KT SO HAVE INCLUDED LLWS FOR LATE THIS EVE THROUGH
OVERNIGHT TNGT.
&&
.LAKE WINDS...WIND SPEEDS WILL STEADILY INCREASE OVER THE OPEN LAKE
WATERS TDA AHEAD OF A CDFNT XPCTD TO PASS OVER THE AREA TNGT. AM NOT
QUITE XPCTG LWA CONDS TDA BUT IT WILL BE CLOSE...ESPECIALLY WITH
RESPECT TO GUSTS...BUT WILL NEED TO MONITOR PINEVILLE OBS CLOSELY.
HAVE OPTED TO KEEP CONDS JUST BELOW LWA CRITERIA FOR TDA THEN WINDS
WILL SETTLE DOWN A BIT TNGT AS MIXING SUBSIDES. HOWEVER...STRONG
POST-FRONTAL PRES GRAD WILL DEVELOP SUN AND THIS LOOKS TO BE A
BETTER CHC AT REACHING LWA CONDS SO WILL HEADLINE LWA POSSIBLE FOR
SUN.
&&
.FIRE WEATHER...THERE WL BE INCRD FIRE DANGER ACROSS THE RGN THIS
AFTN AND ESP SUN AFTN AS LOW RHS...GUSTY WINDS AND LOW FUEL
MOISTURES WL BE PRESENT. XPCT RH/S TO FALL TO NEAR 25 PCNT AWAY FROM
THE COAST THIS AFTN WITH WND GUSTS AS HIGH AS 25-30 MPH. 10-HR FUELS
HAVE DRIED CONSIDERABLY SINCE TUE NGT/S RNFL AND WERE GENERALLY DOWN
INTO THE 7-10 PCNT RANGE YDA AFTN PER THE LATEST U.S. FOREST SERVICE
COMPUTED GUIDANCE. WL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR THE ENTIRE AREA TODAY AND ISSUE A FIRE WEATHER WATCH FOR
SUN AFTN PER COORD WITH BOTH U.S. FOREST SERVICE AND U.S FISH AND
WILDLIFE OFFICIALS AS WELL AS SURROUNDING NWS FCST OFFICES. SUN AFTN
WL LIKELY BE THE WORST FIRE WEATHER DAY WITH LWR RH/S AND SLGTLY
HIGHER WNDS XPCTD.
ONE CAVEAT FOR TDA/S RED FLAG WRNG IS THAT SHOULD THE CLOUD COVER BE
A LTL THICKER THAN XPCTD...BOTH WND SPEEDS AND RH/S CRITERIA MAY
FALL JUST SHORT OF RED FLAG WRNG CRITERIA PARTICULARLY ACROSS THE
FAR NRN PORTIONS OF THE FCST AREA. THE DAY SHIFT WL CAREFULLY
MONITOR TRENDS THROUGHOUT THE DAY AND CANCEL PORTIONS OF THE WRNG
EARLY IF NEEDED.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING 12 PM UNTIL 6PM FOR GAZ087-088-099>101-
114>119-137>141.
...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR GAZ087-088-099>101-
114>119-137>141.
SC...RED FLAG WARNING 12 PM UNTIL 6 PM FOR SCZ040-042>045-047>051.
...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR SCZ040-042>045-047>051.
MARINE...SMALL CRAFT ADVISORY FOR AMZ330-350-352-354.
...GALE WARNING FOR AMZ374.
&&
ST/JPCHazardous weather outlook, Feb 16, 4:18 PM EST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 418 PM EST FRI FEB 16 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-171000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 418 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TONIGHT. .COLD TEMPERATURES...A HARD FREEZE IS EXPECTED TONIGHT AWAY FROM THE IMMEDIATE COAST. REFER TO THE ZONE FORECAST PRODUCT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .FIRE WEATHER...HUMIDITY VALUES ARE EXPECTED TO REACH CRITICAL THRESHOLDS SATURDAY WITH WINDS AND FUEL MOISTURES NEAR CRITICAL VALUES. THUS...A FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE AREA FOR SATURDAY AFTERNOON. REFER TO THE LATEST FIRE WEATHER WATCH FOR ADDITIONAL INFORMATION. WINDS AND HUMIDITIES WILL AGAIN BE NEAR CRITICAL ON SUNDAY WITH NEAR CRITICAL HUMIDITIES POSSIBLE MONDAY. REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST FOR MORE INFORMATION. .MARINE WINDS...GALE FORCE GUSTS ARE POSSIBLE OVER PARTS OF THE SOUTH CAROLINA AND GEORGIA COASTAL WATERS SATURDAY NIGHT INTO SUNDAY NIGHT. REFER TO THE LATEST COASTAL WATERS FORECAST FOR MORE INFORMATION. .LAKE WINDS...A LAKE WIND ADVISORY MAY BE NEEDED FOR LAKE MOULTRIE SATURDAY NIGHT THROUGH SUNDAY. REFER TO THE LATEST RECREATIONAL FORECAST FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:37 AM EST | Marine Weather Statement | CHS | 44 hr | |
| Feb 17, 4:24 AM EST | Fire Weather Watch | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 11 hr |
| Feb 17, 3:39 PM EST | Red Flag Warning | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 26 hr |
| Feb 17, 3:32 PM EST | Lake Wind Advisory | CHS | Berkeley | 32 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in South Carolina, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.